New bounds for the sum of powers of normalized Laplacian eigenvalues of graphs

Gian Paolo Clemente, Alessandra Cornaro

Abstract


For a simple and connected graph, a new graph invariant sα * (G), defined as the sum of α powers of the eigenvalues of the normalized Laplacian matrix, has been introduced by Bozkurt and Bozkurt (2012). Lower and upper bounds for this index have been proposed by the authors. In this paper, we localize the eigenvalues of the normalized Laplacian matrix by adapting a theoretical method, proposed in Bianchi and Torriero (2000), based on majorization techniques. Through this approach we derive upper and lower bounds of sα * (G). Some numerical examples show how sharper results can be obtained with respect to those existing in literature.


Keywords


Graphs, majorization, topological indices, bounds

Full Text:

PDF ABSTRACTS (EN/SI)


DOI: https://doi.org/10.26493/1855-3974.845.1b6

ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications